International Journal of Pure Mathematics

E-ISSN: 2313-0571
Volume 6, 2019

Notice: As of 2014 and for the forthcoming years, the publication frequency/periodicity of NAUN Journals is adapted to the 'continuously updated' model. What this means is that instead of being separated into issues, new papers will be added on a continuous basis, allowing a more regular flow and shorter publication times. The papers will appear in reverse order, therefore the most recent one will be on top.

Main Page

Submit a paper | Submission terms | Paper format


Volume 6, 2019

Title of the Paper: Functions That Are Universal with Respect to the Faber-schauder System


Authors: Martin Grigoryan, Tigran Grigoryan

Pages: 57-62

Abstract: We prove that : there is a function , such that: for any ε>0 there exists a measurable set , with measure such that for any function , one can find a function (x) equal to on E such that its Fourier series with respect to the Faber-Schauder system converges uniformly on [0,1], and , (where -coefficients of Fourier of function (x) with respect to the Faber-Schauder system)

Title of the Paper: Characterizations of Fuzzy W – Compactness and Fuzzy W-Closed Spaces in Fuzzy Topological Spaces


Authors: Raja Mohammad Latif

Pages: 52-56

Abstract: The concepts of W compactness and W closed spaces in the fuzzy setting are defined and investigated. Fuzzy filter bases are used to characterize these concepts.

Title of the Paper: On Matching Problem in Linear Hypergraphs


Authors: Surajit Kr. Nath

Pages: 47-51

Abstract: In this paper, an attempt is made to deal with the aspect of matching in linear hypergraph and obtained in the process, various matching parameters with characterizations. Characterization of these parameters is investigated with illustrative examples leading to striking results.

Title of the Paper: Slightly Continuous Functions in Topological Spaces


Authors: Raja Mohammad Latif

Pages: 38-46

Abstract: In this paper slightly   continuity is introduced and studied. Furthermore, basic properties and presentation theorems of slightly   continuous functions are investigated and relationships between slightly   continuous functions and graphs are studied and investigated.

Title of the Paper: Connectedness in Soft Minimal Structure


Authors: S. S. Thakur, Alpa Singh Rajput, Shailja Shukla

Pages: 32-37

Abstract: In the present paper we introduces the concept of soft connectedness in soft m-structure and studied some of their properties and characterizations.

Title of the Paper: Block Vandermonde Matrices of Matrix Polynomial’s Solvents


Authors: Malika Yaici, Kamel Hariche

Pages: 25-31

Abstract: Block Vandermonde matrices, considered in this paper, are constructed from a full set of solvents of a corresponding matrix polynomial. These block Vandermonde matrices are encountered especially in control engineering. Some properties of these matrices, and iterative algorithms to compute the determinant and the inverse of a block Vandermonde matrix are given. A parallelization of these algorithms is also presented. The proposed algorithms are validated by a comparison using algorithmic complexity.

Title of the Paper: Somewhat Supra Compactness and Somewhat Supra Connectedness


Authors: Raja Mohammad Latif

Pages: 14-24

Abstract: In 2016 Baker introduced the concept of a somewhat open set in topological space and used to characterize both somewhat continuity and contra – somewhat continuity. In the present paper we introduce somewhat supra open sets in supra topological spaces and investigate its basic properties. In this paper we originally originate the notions of somewhat supra compact spaces and interpret its several effects and characterizations. Also we newly originate and study the concepts of somewhat supra Lindelof spaces, countably somewhat supra compact spaces and somewhat supra connected spaces

Title of the Paper: Mathematical Zeta Prism for Primarity Testing


Authors: Takaaki Musha

Pages: 8-13

Abstract: Like the optical prism, the mathematical prism for the use of primality testing of numbers is proposed. From the theoretical analysis, it can be shown that the mathematical prism to recognize the prime numbers as a single spectra can be realized by using Riemann zeta function. Moreover, this method can be used for a factorization of the integer n consisted of two primes.

Title of the Paper: On Methods used in Oscillation and Nonoscillation Criteria for Second Order Differential Equations


Authors: Jana Reznickova

Pages: 1-7

Abstract: Second order differential equations play essential role in describing various physical, chemical and biological phenomena. In this paper, the main attention is devoted to half-linear second order differential eqaution and its special case which is Sturm-Liouville linear differential equation. In particular, oscillatory properties of solutions of these types of equations are investigated. We formulate Hille-Nehari type criteria that guarantee oscillation or nonoscillation of linear and half-linear differential equation. Results given in this paper can be applied in further investigation of oscillatory and nonoscillatory properties of solutions of both linear and half-linear second order differential equations.